# SDR CKSA97462

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 37558472
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION FOUND LEVEL 2 CORROSION, FRAME CRACKED AND CORRODED, FORWARD LOWER CORNER OF AFT CROSS SLIDE DOOR JAMB.  REMOVED AND REPLACED SLIDE DOOR JAMB IAW DC8 SRM 51-1-0 AND 51-1-20D.  NON-ROUTINE TASK CARD NUMBER 111124.
